# SDR AALA202205187613

- Difficulty date: May 1, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A300*
- Aircraft serial: 4935
- Aircraft time: 34,593 hours, 13,163 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P6101
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 22,626 hours, 8,957 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN CREW ON PREVIOUS FLIGHT REPORTED MOLDY/MILDEW SMELL AROUND MID CABIN IN DESCENT.  MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202205027613: REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L31049003** (CLOSED)
